# SDR AALA20004076

- Difficulty date: November 1, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fusleage
- Part time: 27,580 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CX COMP DOOR CUT OUT LOWER MAIN AFT SILL OUTER CHORD HAS CORROSION.  REMOVED CORROSION, VERIFY CORROSION COMPLETELY REMOVED, APPLY ALODINE AND 2 COATS PRIMER TO ALL BAKE SURFACES, APPLY CORROSION INHIBITING COMPOUND TO THE BLENDED AREA.  (M)
